# SDR ARWA20070305

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 61,945 hours, 45,617 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 1402302
- Part serial: 571631
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 ENGINE REVERSER UNLOCK LIGHT CAME ON.  ABORTED TAKEOFF AS SOON AS THROTTLES WERE ADVANCED.  DEACTIVATED NR 2 ENGINE THRUST REVERSER AS PER MEL 78-1 (DDG) AFTER DEACTIVATION COMPLETED; CHECKED AT BLAST FENCE, VERIFIED SYSTEM AND FOUND NORMAL IN ACCORDANCE WITH M/M 71-00-00.  NO LIGHT CAME ON AND M/M 78-00-00.  THIS NR 2 REVERSER ENTERED ON DMI NR 20629 AS PER MEL 78-1 CATEGORY "C" (NOTE: LOCK OUT AND DEACTIVATED IN ACCORDANCE WITH DDG 78-1);  REMOVED FLEX SHAFT RT ASSEMBLY AND REPLACED IN ACCORDANCE WITH M/M 78-32-07 CHECKED CABLES, FOUND PRIMARY CABLE BROKEN.  REMOVED AND REPLACED CABLE ASSEMBLY, PERFORMED RIG CHECK PER M/M 78-31-16, PERFORMED TAKEOFF M/M 78-31-16, PERFORMED TAKEOFF RUN UP
